# SDR AALA202311214739

- Difficulty date: November 20, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 42,058 hours, 17,588 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY L4 LOCK ASSEMBLY INOPERATIVE. ADJUSTED AFT LAVATORY DOOR AND LUBED LOCKING MECHANISM. PER AMM 25-40-15. FUNCTIONAL CHECK GOOD.
